Education-Employment




Publications & Preprints

32) Good action on a finite group, (with İsmail Ş. Güloğlu and Enrico Jabara) (J. Algebra 2020)

31) On automorphisms of squarefree order. (ongoing)

30) Hartley-Turau theorem on automorphisms of prime power order revisited. (ongoing)

29) Commuting graph of A-orbits, (with Ismail S. Güloglu) (preprint)

28) Frobenius action on Carter subgroups, (with Ismail S. Güloglu) (Internat. J. Algebra Comput. 2020 )

27) Frobenius-like groups of automorphisms with almost fixed point free kernel, (with Ismail S. Güloglu) J.Algebra 521, 2019, Pages 384-389

26) A short note on the noncoprime regular module problem, (with Ismail S. Güloglu) To appear in Ukrainian Math. Journal.

25) On abelian group actions with TNI-centralizers, (with Ismail S. Güloglu) Comm. Algebra 47, 2019 - Issue 7

24) Groups of automorphisms with TNI-centralizers, (with Ismail S. Güloglu) J.Algebra 498 (2018) 38-46.

23) Finite group admitting a dihedral group of automorphisms, (with Ismail S. Güloglu) Algebra and Discrete Mathematics 23 (2) (2017) 223–229.

22) On the influence of fixed point free nilpotent automorphism groups, (with Ismail S. Güloglu) Monatshefte für Mathematik, 184 Issue 4 (2017) 531–538.

pdf file

21) Action of a Frobenius-like group with kernel having central derived subgroup, (with Ismail S. Güloglu) Internat. J. Algebra Comput., 26 (6) (2016) 1257-1265.

pdf file

20) Finite groups with centralizer commutator product property, Rend. Circ. Mat. Palermo (2) 64 (2015), no. 3, 341–346.

pdf file

19) The Influence of Hughes Type Action (with Ismail S. Güloglu) Comm. Algebra 43 (2015) 1898-1902.

pdf file

18) Rank and order of a finite group admitting a Frobenius-like group of automorphisms, (with Ismail S. Güloglu and Evgeny Khukhro) Algebra and Logic 53,no.3(2014),258-265.

pdf file

17) Frobenius-like groups as groups of automorphisms, (with Ismail S. Güloglu and Evgeny Khukhro) Turkish J. Math. 38 (2014) no.6,965-976.

pdf file

16)Derived length of a Frobenius-like kernel, (with Ismail S. Güloglu and Evgeny Khukhro) J. Algebra 412 (2014), 179–188.

pdf file

15) Action of a Frobenius-like group with fixed point free kernel, (with Ismail S. Güloglu) J. Group Theory 17 (2014), no. 5, 863–873.

pdf file

14) Action of a Frobenius-like Group, (with Ismail S. Güloglu) J. Algebra 402 (2014), 533–543.

pdf file

13) Nilpotent length of a finite solvable group with a Frobenius group of automorphisms (with Ismail S. Güloglu and Elif Ögüt), Comm. Algebra 42 (2014), no. 11, 4751–4756.

pdf file

12) A Generalized Fixed Point Free Action (with İsmail Ş. Güloğlu), J. Algebra Appl. 12 (2013), no. 3, 1250172, 4 pp.

pdf file

11) A Generalized Fixed Point Free Automorphism of Prime Power Order (with İsmail Ş. Güloğlu), Internat. J. Algebra Comput. 22 (2012), no. 4,

pdf file

10) On a Fitting length conjecture without the coprimeness condition. Monatsh. Math. 167 (2012), no. 2, 175–187. *

*pdf file of the revised version

9) Fixed point free action of an abelian group of odd nonsquarefree exponent ( with İsmail Ş. Güloğlu and Öznur Mut Sağdıçoğlu ), Proc. Edinburgh Math. Soc. 54 (2011), no.1, 77-89

pdf file

8) Fixed point free action on groups of odd order ( with İsmail Ş. Güloğlu ) J. Algebra 320 (2008), no. 1, 426--436.

pdf file

7) On finite groups admitting a special noncoprime action. Proc. Amer. Math. Soc. 133 (2005), no. 9, 2543--2547

pdf file

6) Finite groups admitting fixed-point free automorphisms of order $pqr$ ( with İsmail Ş. Güloğlu ) J. Group Theory 7 (2004), no. 4, 437--446.

pdf file

5) On the Fitting length of $H\sb n(G$. ( with İsmail Ş. Güloğlu ). Rend. Sem. Mat. Univ. Padova 89 (1993), 171--175.

pdf file

4) On the Fitting length of $H\sb {pq}(G)$ ( with İsmail Ş. Güloğlu ) . Arch. Math. (Basel) 56 (1991), no. 3, 214--217.

3) On the Fitting length of generalized Hughes subgroup ( with İsmail Ş. Güloğlu ). Arch. Math. (Basel) 55 (1990), no. 1, 5--9.

2) On a generalization of Hughes problem ( with İsmail Ş. Güloğlu ). Doğa Mat. 13 (1989), no. 3, 107—109.

1) A note on a paper of Jui Chi Chang: ``A note on the fixed point subgroup' '( with İsmail Ş. Güloğlu ) Doğa Mat. 10 (1986), no. 3, 326.